# SDR ASAA2015081912945

- Difficulty date: August 19, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 25,563 hours, 7,687 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 8566
- Condition: Failed
- Location: Ram Air Exhaust
- Part time: 43,751 hours, 17,240 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK CAUTION LIGHT ILLUMINATES ON RECALL.  ACFT GROUNDED.  R & R RT RAM AIR DOOR ACTUATOR.  OPS CHECK GOOD, REF: AMM 21-51-21.
